| Catalog Number |
RONYX50012UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
11/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two resolute onyx des were implanted in the rca.On the same day, pci related mi was reported.No action was taken.The investigator assessed the event as possibly related to the device and not related to the anti-platelet medication.